Journal of Mathematical Sciences

, Volume 81, Issue 2, pp 2465–2496 | Cite as

Problems of the theory of bitopological spaces. 2

  • A. A. Ivanov
Article

Abstract

This paper is the second part of a survey of recent results and new problems in the theory of bitopological spaces.

Keywords

Recent Result Bitopological Space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • A. A. Ivanov

There are no affiliations available

Personalised recommendations